HealthCareMagic is now Ask A Doctor - 24x7 | https://www.askadoctor24x7.com

question-icon

Hello Doctor, My Sister Eye Became Very Reddish This Morning.

default
Posted on Sat, 21 Dec 2019
Question: Hello Doctor, my sister eye became very reddish this morning. she said something was irritating in her eye when she woke up and it seems she rubbed her eye heavily. when I saw her eyes it was very reddish and slightly could see a little swelling in the white area. today is Sunday and I fear we couldn't see an optholmologist in our town to see in person. pls tell me what first aid can I give or what eye drops like any antibiotics can I give her for today. tomorrow Monday I can take her to see a doctor. please advice is on this. I have attached the photo of her eye.
doctor
Answered by Dr. Harshita (11 hours later)
Brief Answer:
She should give her eye some rest

Detailed Answer:
Hey thanks for the question. First we should make sure there is no foreign body or infection inside the eye but for that an ophthalmologist needs to examine her eye . After that she can take a course of antibiotic eye drops like moxifloxacin for three to five days to prevent any superadded infection along with some artificial tear drops. She should be okay in few days . Hope my answer helps you . Regards
Above answer was peer-reviewed by : Dr. Prasad
doctor
Answered by
Dr.
Dr. Harshita

Ophthalmologist

Practicing since :2011

Answered : 2432 Questions

premium_optimized

The User accepted the expert's answer

Share on

Get personalised answers from verified doctor in minutes across 80+ specialties

159 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Hello Doctor, My Sister Eye Became Very Reddish This Morning.

Brief Answer: She should give her eye some rest Detailed Answer: Hey thanks for the question. First we should make sure there is no foreign body or infection inside the eye but for that an ophthalmologist needs to examine her eye . After that she can take a course of antibiotic eye drops like moxifloxacin for three to five days to prevent any superadded infection along with some artificial tear drops. She should be okay in few days . Hope my answer helps you . Regards